# SDR YENA2020020380087

- Difficulty date: January 28, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 77,895 hours, 29,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 816081
- Condition: Failed
- Location: Emergency Lights
- Part time: 7,089 hours, 2,739 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 1374, CHS-JFK. PER TC A320-33-51-00-710-003 REQ BATTERY CAPACITY CHK OF EMERGENCY LIGHTS FWD & AFT BATTERIES FAILED; R & R FWD & AFT EMERGENCY LIGHT BATTERIES IAW AMM 33-51-38 OPS CHK GOOD.
